# SDR 29GA2015071000001

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 33,749 hours, 37,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7252110
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE PROPERLY.  ADJUSTED MAIN ENTRY DOOR, OPS CHECKED GOOD.
